# SDR QXEA0201686

- Difficulty date: October 17, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,109 hours, 2,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD WHEN AFTER TAKE-OFF THEY RECEIVED A CARGO DOOR WARNING LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE CARGO DOOR HANDLE NOT FULLY SEATED. THE DOOR HANDLE WAS RESEATED, AN OPERATIONAL CHECK WAS PERFORMED,AND THE AIRCRAFT WAS PRESSURIZED. ALL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED.
